# SDR SWAA2013060316695

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 81,293 hours, 63,234 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645268A
- Part serial: MA5729
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER ATTACH FITTING BROKEN.  R & R SPOILER IAW MM.
